Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

February 13, 20164 counties in New Jersey; Montgomery County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Feb 13, 2016, 12:07 PM EST for 4 counties in New Jersey; Montgomery County, Philadelphia County, Pennsylvania. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 13, 2016, 12:07 PM EST (17:07 UTC)
Expired
Feb 13, 2016, 1:15 PM EST
In force
68 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Ocean County, NJ, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WWUS81 KPHI 131707
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 PM EST SAT FEB 13 2016
 
NJZ017>020-022-025>027-PAZ070-071-101>104-106-131815-
OCEAN-COASTAL OCEAN-COASTAL ATLANTIC-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-ATLANTIC-CAMDEN-GLOUCESTER-WESTERN
CHESTER-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-
1207 PM EST SAT FEB 13 2016

...A BAND OF LOCALLY MODERATE SNOW SHOWERS WILL AFFECT
CAMDEN...NORTHEASTERN GLOUCESTER...CENTRAL ATLANTIC...SOUTHERN
OCEAN...CENTRAL BURLINGTON...NORTHEASTERN CHESTER...SOUTH CENTRAL
BUCKS... NORTHEASTERN DELAWARE...MONTGOMERY AND PHILADELPHIA
COUNTIES...

* UNTIL 115 PM EST.

* AT 1159 AM EST...THESE SNOW SHOWERS WERE ALONG A LINE EXTENDING
  FROM POTTSTOWN TO CENTER CITY PHILADELPHIA TO MOUNT LAUREL...AND
  MOVING SOUTHEAST AT 40 MPH.

SOME PLACES, INCLUDING THE CITY OF PHILADELPHIA, COULD PICK UP A
QUICK HALF INCH OF SNOWFALL WITH THESE SNOW SHOWERS. ANY SNOW THAT
FALLS WILL STICK ON UNTREATED ROADS WITH TEMPERATURES IN THE UPPER
TEENS AND LOWER 20S. THE SNOW SHOWERS AND GUSTY WINDS COULD REDUCE
VISIBILITIES SUDDENLY TO AROUND A HALF MILE UNDER THIS BAND. 

CONDITIONS CAN DETERIORATE RAPIDLY IN THESE SITUATIONS. BE PREPARED
FOR SNOW COVERED ROADS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING EARLY THIS AFTERNOON.

LAT...LON 3966 7418 3969 7414 3958 7422 3958 7434
      3955 7427 3950 7434 3956 7441 3941 7440
      3942 7436 3949 7431 3947 7431 3939 7438
      3937 7447 3963 7492 4011 7563 4034 7557
      3987 7408
TIME...MOT...LOC 1659Z 294DEG 35KT 4028 7550 4001 7509 3970 7489 
$$

JRK

&&

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 13, 11:31 AM EST, 36 minutes earlier.

Area forecast discussion, Feb 13, 11:31 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1131 AM EST SAT FEB 13 2016

.SYNOPSIS...
A STRONG COLD FRONT APPROACHING FROM THE NORTHWEST WILL ARRIVE
THIS MORNING. ARCTIC HIGH PRESSURE WILL BUILD ACROSS OUR REGION
DURING THE WEEKEND. THE CENTER OF THE HIGH IS FORECAST TO PASS OFF
THE COAST ON SUNDAY NIGHT. LOW PRESSURE IS EXPECTED TO DEVELOP
OVER THE LOWER MISSISSIPPI AND TENNESSEE RIVER VALLEYS ON MONDAY.
THE LOW IS ANTICIPATED TO PROGRESS NORTHEASTWARD ALONG THE
APPALACHIANS AND IT SHOULD PASS ACROSS MARYLAND AND PENNSYLVANIA
AROUND TUESDAY MORNING BEFORE MOVING UP INTO QUEBEC ON TUESDAY
NIGHT. A COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE ON
WEDNESDAY, FOLLOWED BY HIGH PRESSURE FOR THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MAIN STORY TODAY WILL BE THE BITTER COLD TEMPERATURES AND THE
STRONG AND GUSTY WINDS ALONG WITH IT. WIND CHILL READINGS WILL BE
DANGEROUSLY COLD. DO NOT GO OUTSIDE TODAY, EVEN FOR SHORT PERIODS
OF TIME, WITHOUT TAKING THE NECESSARY PRECAUTIONS AGAINST THE
COLD. READ INFO AT THIS LINK -- WWW.NWS.NOAA.GOV/OM/WINTER/COLD.SHTML

TEMPERATURES WILL FALL AND WINDS WILL BECOME QUITE STRONG AND
GUSTY. A WIND ADVISORY REMAINS IN EFFECT WITH WINDS FREQUENTLY
GUST 35-45 MPH, WITH SOME GUSTS UP TO 50 MPH AT TIMES. THE STRONG
WINDS, COMBINED WITH THE COLD WILL MAKE FOR LOWERING WIND CHILLS
THROUGH THE DAY. THE WIND CHILL WARNING UP NORTH REMAINS IN PLACE.
THE WIND CHILL ADVISORY WILL BE DISCUSSED BELOW.

ANOTHER LATE MORNING UPDATE TO ADD MORE SNOW SHOWERS FURTHER SOUTH
(THAN PREVIOUSLY) SINCE SNOW SHOWERS ACROSS BERKS COUNTY SE ACROSS
METRO PHILADELPHIA SEEM TO BE DEVELOPING MORE. ADDED POPS FOR MOST
AREAS THRU THE DAY. ANY SNOW SHOWERS HAS THE POTENTIAL TO BE
INTENSE, BUT THEY WILL ALSO BE RELATIVELY BRIEF. VSBYS CAN DROP
TO LESS THAN ONE- HALF MILE AT TIMES. DRIVE WITH CAUTION WHEN YOU
ENCOUNTER THE SNOWS. LOOKS LIKE UP TO AN INCH COULD OCCUR IN A
FEW AREAS UP NORTH TODAY, MOSTLY A WIND-BLOWN DUSTING ELSEWHERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
ANY SNOW SHOWERS SHOULD BE ENDING BY THE EVENING HOURS AS THE
LAPSE RATES AND MOISTURE LESSEN. THE STRONG WIND GUSTS WILL WEAKEN
SOME, BUT WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT.
TEMPERATURES WILL CONTINUE TO PLUMMET WITH THE STRONG COLD AIR
ADVECTION TAKING PLACE ACROSS THE AREA. THE COMBINATION OF THE
COLD TEMPERATURES AND THE STRONG WINDS OVERNIGHT WILL LEAD TO
DANGEROUSLY LOW WIND CHILLS, ESPECIALLY ACROSS THE FAR NORTH WHERE
THE WIND CHILL WARNING REMAINS. HOWEVER, THE REMAINDER OF THE AREA
WILL SEE WIND CHILLS OF 10 TO 20 BELOW ZERO. SO THE WIND CHILL
ADVISORY WAS EXPANDED TO COVER ALL OF OUR FORECAST AREA.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE CENTER OF THE HIGH SHOULD PASS THROUGH OUR REGION ON SUNDAY,
THEN OFF THE COAST ON SUNDAY NIGHT. WE ARE ANTICIPATING AN
INCREASE IN HIGH CLOUDS ON SUNDAY AHEAD OF OUR NEXT WEATHER
SYSTEM. TEMPERATURES WILL REMAIN QUITE COLD WITH HIGHS MOSTLY IN
THE TEENS. HOWEVER, THE CENTER OF THE HIGH WILL BRING DECREASING
WINDS.

CLOUDS WILL THICKEN AND LOWER ON SUNDAY NIGHT WITH SOME LIGHT
SNOW ARRIVING FROM THE SOUTHWEST TOWARD DAYBREAK ON MONDAY. THE
SNOW IS FORECAST TO OVERSPREAD NORTHEASTERN MARYLAND, DELAWARE,
MUCH OF EASTERN PENNSYLVANIA AND MUCH OF NEW JERSEY DURING THE
MORNING HOURS. A DEVELOPING SOUTHEAST TO SOUTH WIND SHOULD CAUSE
TEMPERATURES TO RISE. THE SNOW IS EXPECTED TO CHANGE TO RAIN ALONG
THE COAST AND INLAND AS FAR AS THE INTERSTATE 95 CORRIDOR DURING
THE COURSE OF THE AFTERNOON AND EARLY EVENING. SNOWFALL AMOUNTS ON
THE COASTAL PLAIN ARE EXPECTED TO BE RATHER LIGHT, GENERALLY AN
INCH OR LESS.

A STRENGTHENING LOW LEVEL JET IS FORECAST TO BECOME LOCATED OVER
OUR REGION ON MONDAY NIGHT BRINGING WARM AIR AND MOISTURE INTO OUR
REGION. THE SNOW IS FORECAST TO CHANGE TO RAIN BY TUESDAY MORNING
IN THE REMAINDER OF OUR COUNTIES IN EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY BUT NOT BEFORE THE SNOW ACCUMULATES TO ABOUT 2
TO 4 INCHES. THERE COULD BE A TRANSITION THROUGH FREEZING RAIN IN
OUR NORTHERN COUNTIES LATE ON MONDAY NIGHT.

THE RAIN IS EXPECTED TO BECOME HEAVY AT TIMES. LIQUID
PRECIPITATION TOTALS OF 1.25 TO 2.00 INCHES MAY BE COMMON FROM THE
INTERSTATE 95 CORRIDOR NORTHWESTWARD. TOTALS MAY RANGE FROM 0.75
TO 1.50 INCHES ON THE COASTAL PLAIN BASED ON THE LATEST FORECAST
GUIDANCE. WE CONTINUE TO BE A BIT CONCERNED ABOUT THE POTENTIAL
FOR SOME FLOODING, ESPECIALLY ALONG SMALL STREAMS AND IN AREAS OF
POOR DRAINAGE.

THE RAIN IS EXPECTED TO PULL AWAY TO OUR NORTHEAST LATE ON
TUESDAY. THERE COULD BE SOME SCATTERED SHOWERS IN ITS WAKE,
ESPECIALLY AS A SECONDARY COLD FRONT ARRIVES ON WEDNESDAY.

HIGH PRESSURE IS ANTICIPATED TO BRING DRY WEATHER FOR THURSDAY
AND FRIDAY.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MOSTLY VFR CONDITIONS WILL OCCUR TODAY. AMDS HAVE BEEN ISSUED
RECENTLY TO INDICATE THAT OCNL SNOW SHOWERS MAY BE ACROSS THE TAFS
SITES FOR THE NEXT SEVERAL HOURS. VSBYS COULD DROP 1-3 MI IN THE
SNOW SHOWERS, BUT THEY WILL NOT LAST TOO LONG OVER ANY ONE SPOT.

STRONG GUSTY WINDS OCCUR TODAY, WITH GUSTS 25-35 KNOTS EXPECTED
THROUGH THE DAY, WITH OCCASIONAL GUSTS TO 40 KNOTS POSSIBLE.

ANY SHOWERS WILL BE CONFINED TO THE DAY AND TONIGHT WILL REMAIN
VFR. WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT WITH GUSTS 20-25
KNOTS EXPECTED, BUT THE STRONG GUSTS OF 30-40 KNOTS WILL DIMINISH
BY SUNSET.

OUTLOOK...
SUNDAY AND SUNDAY NIGHT...MAINLY VFR.

MONDAY...CONDITIONS DETERIORATING TO IFR WITH SNOW. THE SNOW
SHOULD CHANGE TO RAIN DURING THE AFTERNOON, EXCEPT IN OUR
NORTHWESTERN AREAS AROUND KRDG AND KABE.

MONDAY NIGHT...IFR CONDITIONS WITH RAIN HEAVY AT TIMES. THE
PRECIPITATION WILL BE IN THE FORM OF A WINTRY MIX AROUND KRDG AND
KABE DURING THE EARLY PART OF THE NIGHT.

TUESDAY...IFR WITH RAIN HEAVY AT TIMES, ESPECIALLY IN THE
MORNING. SOME IMPROVEMENT IS POSSIBLE IN THE AFTERNOON.

TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.

&&

.MARINE...
GALE WARNING REMAINS IN PLACE AS WINDS WILL INCREASE BEHIND AN
ARCTIC COLD FRONT TODAY. GUSTS OF 40-45 KNOTS CAN BE EXPECTED
TODAY INTO TONIGHT. TEMPERATURES WILL FALL AS WELL THROUGH TODAY
AND INTO TONIGHT, WHICH WILL LEAD TO FREEZING SPRAY, HEAVY AT
TIMES FOR SOME AREAS. THEREFORE THE FREEZING SPRAY ADVISORY AND
HEAVY FREEZING SPRAY WARNING WILL REMAIN IN PLACE.

OUTLOOK...
SUNDAY...NORTHWESTERLY GALE FORCE GUSTS IN THE EARLY MORNING WITH
SMALL CRAFT ADVISORY GUSTS POSSIBLE DURING THE REMAINDER OF THE
DAY.

SUNDAY NIGHT AND MONDAY...NO MARINE HEADLINES ARE ANTICIPATED.

MONDAY NIGHT THROUGH WEDNESDAY...A SMALL CRAFT ADVISORY IS LIKELY
WITH THE POTENTIAL FOR GALE FORCE GUSTS, MAINLY FROM LATE MONDAY
NIGHT INTO TUESDAY MORNING.

&&

.HYDROLOGY...
THERE IS A POTENTIAL FOR FLOODING ACROSS THE HSA. THERE'S STILL A
LOT THAT NEEDS TO UNFOLD, BUT THE 5-DAY WPC QPF OF 1.25 TO 2.25
INCHES OF LIQUID COMBINED WITH ANOTHER 0.25 TO 0.50 INCH OF SWE ON
THE GROUND WOULD VERY LIKELY CAUSE NUISANCE LOW-LYING FLOODING AND
POSSIBLY SOME MINOR TO MODERATE RIVER FLOODING (RIVERS ASSOCIATED
WITH OUR FORECAST POINTS). THIS ASSUMES MOST, IF NOT ALL, THE
PRECIPITATION FALLS AS RAIN.

THE UNCERTAINTY IS LARGE. THE PRECIPITATION IS HEAVIEST LATE
MONDAY NIGHT INTO TUESDAY. TRACK WILL PLAY A ROLE IN TEMPS AND NOT
ONLY AFFECT WHAT TYPE OF PRECIPITATION FALLS, BUT ALSO AFFECT WHAT
REMAINING SWE MELTS. THERE'S ABOUT 0.25 TO 0.50 SCATTERED ACROSS
THE AREA. I CAN SAY WE ARE IN A BETTER SPOT THAN ON THE 3RD AND
4TH WHEN THERE WAS IN EXCESS OF 2.00 OF SWE ALONG THE I-78
CORRIDOR. AS AN FYI, ONE OF THE MAIN REASONS WE DIDN'T SEE THE
FLOODING, THAT MODELS SUGGESTED, ON THE 3RD AND 4TH WAS BECAUSE
ALL THE SWE DID NOT RAPIDLY COME OUT OF THE SNOWPACK. SNOWMELT CAN
BE A TOUGH NUT TO CRACK.

WHILE THE LACK OF SWE IS LOOKING BETTER ACROSS THE HSA, NOT ALL
THE RIVERS HAVE RECEDED BACK TO WHERE THEY WERE PRIOR TO THE 3RD.
SO RIVERS WILL START HIGHER AND THE COLD THIS WEEKEND WILL SURELY
GET THE GROUND HARD FOR A VERY EFFICIENT RUNOFF.

&&

.CLIMATE...
NEAR RECORD COLD IS STILL EXPECTED FOR PORTIONS OF OUR AREA
SUNDAY MORNING, DESPITE THE MOS GUIDANCE...AND BY FAR THE COLDEST
AIR OF THE SEASON SO FAR.

BEST CHANCE FOR RECORD EQUALING OR EXCEEDING FOR VALENTINES DAY:
KABE, KTTN, KPHL AND KMPO.

RECORD LOW MAX'S CAN ONLY OCCUR FOR THIS EVENT ON SUNDAY THE
14TH, IF THEN. THOSE HAVE BEEN ADDED RECENTLY BELOW.

SITE 2015-16 COLDEST SO FAR   RECORD LOW FEB. 14TH  RER LOW MAX
---------------------------   --------------------  -----------

ABE              8            -1 IN 1979            14-1979

ACY             10            -6 IN 1979            13-1979

PHL             12            +2 IN 1979            14-1979

ILG             12            -4 IN 1979            13-1979

RDG             10            -4 IN 1983

TTN              9             0 IN 1916

GED             13            -7 IN 1979

MPO             -1           -12 IN 1970

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR PAZ054-055-
     060>062-070-071-101>106.
     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM EST SUNDAY
     FOR PAZ060>062-070-071-101>106.
     WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR PAZ054-055.
NJ...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR NJZ001-007>010-
     012>027.
     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM EST SUNDAY
     FOR NJZ007>010-012>027.
     WIND CHILL WARNING UNTIL 1 PM EST SUNDAY FOR NJZ001.
DE...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR DEZ001>004.
     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM EST SUNDAY
     FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR MDZ008-012-015-
     019-020.
     WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM EST SUNDAY
     FOR MDZ008-012-015-019-020.
MARINE...HEAVY FREEZING SPRAY WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST
     SUNDAY FOR ANZ450>453.
     GALE WARNING UNTIL 10 AM EST SUNDAY FOR ANZ430-431-450>455.
     FREEZING SPRAY ADVISORY UNTIL 10 AM EST SUNDAY FOR ANZ430-431-
     454-455.

&&

SYNOPSIS...IOVINO
NEAR TERM...ROBERTSON/PO
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON/PO
MARINE...IOVINO/ROBERTSON
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Feb 13, 4:22 AM EST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EST SAT FEB 13 2016

NJZ001-PAZ054-055-140930-
SUSSEX-CARBON-MONROE-
422 AM EST SAT FEB 13 2016

...WIND CHILL WARNING IN EFFECT UNTIL 1 PM EST SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

A LOW PRESSURE SYSTEM WILL BRING SUBSTANTIAL RAIN, SNOW, AND
POSSIBLY ICE TO THE REGION. FOR NOW IT LOOKS LIKE SNOW MONDAY TO
ICE MONDAY NIGHT AND THEN PROBABLY CHANGING TO A PERIOD OF HEAVY
POOR DRAINAGE FLOODING RAIN ON TUESDAY. THERE IS STILL QUITE A BIT
OF UNCERTAINTY REGARDING THE TRACK OF THIS STORM AND WE URGE ALL
INTERESTS TO MONITOR FORECASTS FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012>015-PAZ060>062-103-105-140930-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-
UPPER BUCKS-
422 AM EST SAT FEB 13 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

WIND CHILL ADVISORY.

A LOW PRESSURE SYSTEM WILL BRING SUBSTANTIAL RAIN, SNOW, AND
POSSIBLY ICE TO THE REGION. FOR NOW, IT LOOKS LIKE SNOW MONDAY
CHANGING TO RAIN MONDAY NIGHT WITH A PERIOD OF HEAVY POOR DRAINAGE
FLOODING RAIN INTO TUESDAY. THERE IS STILL QUITE A BIT OF
UNCERTAINTY REGARDING THE TRACK OF THIS STORM AND WE URGE ALL
INTERESTS TO MONITOR FORECASTS FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104-
106-140930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
422 AM EST SAT FEB 13 2016

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

A LOW PRESSURE SYSTEM WILL BRING POTENTIALLY SUBSTANTIAL RAIN TO
THE REGION. FOR NOW IT LOOKS LIKE LIGHT SNOW MONDAY MORNING
CHANGING TO RAIN MONDAY AFTERNOON WITH POSSIBLY HEAVY POOR
DRAINAGE FLOODING RAIN INTO TUESDAY.

THERE IS A SMALL CHANCE OF SOUTHERLY WIND GUSTS TO 50 MPH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-454-455-140930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
422 AM EST SAT FEB 13 2016

...GALE WARNING IN EFFECT UNTIL 10 AM EST SUNDAY...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 10 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING SPRAY ADVISORY.
   GALE WARNING.

A STRONG SOUTHERLY GALE IS POSSIBLE TUESDAY MORNING, THEN
SHIFTING TO A WESTERLY GALE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>453-140930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
422 AM EST SAT FEB 13 2016

...GALE WARNING IN EFFECT UNTIL 10 AM EST SUNDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   HEAVY FREEZING SPRAY WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   HEAVY FREEZING SPRAY WARNING.

A STRONG SOUTHERLY GALE IS POSSIBLE TUESDAY MORNING, THEN
SHIFTING TO A WESTERLY GALE LATE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 13, 8:45 AM EST, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
845 AM EST SAT FEB 13 2016

NJZ007-PAZ054-055-062-131500-
WARREN-CARBON-MONROE-NORTHAMPTON-
845 AM EST SAT FEB 13 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT WARREN...NORTHEASTERN
NORTHAMPTON...MONROE AND CARBON COUNTIES...

* UNTIL 1000 AM EST.

* AT 840 AM EST...A DANGEROUS SNOW SQUALL WAS NEAR WILKES-
  BARRE AIRPORT AND MOUNT POCONO...MOVING SOUTHEAST AT 35 MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...

ARROWHEAD LAKE...GOULDSBORO STATE PARK...TOBYHANNA...MOUNT POCONO...
LONG POND... PARADISE VALLEY...TANNERSVILLE...SCOTRUN...ALPINE
MOUNTAIN...EAST STROUDSBURG AND STORMVILLE.

VISIBILITIES WILL DROP QUICKLY TO A QUARTER OF A MILE OR LESS IN
THIS SQUALL.

USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS DANGEROUS
SNOW SQUALL. RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS
ARE LIKELY TO LEAD TO ACCIDENTS. CONSIDER DELAYING TRAVEL UNTIL THE
SQUALL PASSES YOUR LOCATION.

CONDITIONS CAN DETERIORATE RAPIDLY IN WINTER WEATHER SITUATIONS. BE
PREPARED FOR SNOW OR ICE COVERED ROADS. SLOW DOWN AND ALLOW EXTRA
TIME WHEN TRAVELING.

LAT...LON 4115 7515 4114 7509 4108 7503 4110 7497
      4091 7477 4088 7481 4086 7480 4082 7483
      4078 7490 4073 7495 4067 7509 4113 7568
      4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1340Z 307DEG 33KT 4124 7564

JRK

&&

THIS INCLUDES PA VMS BOARD LOCATIONS
CMS-27...CMS-30...DMS-50...DMS-51...DMS-49...DMS-48...CMS-29...AND
CMS-21.
Special weather statement, Feb 13, 12:07 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1207 PM EST SAT FEB 13 2016

NJZ017>020-022-025>027-PAZ070-071-101>104-106-131815-
OCEAN-COASTAL OCEAN-COASTAL ATLANTIC-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-ATLANTIC-CAMDEN-GLOUCESTER-WESTERN
CHESTER-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-
1207 PM EST SAT FEB 13 2016

...A BAND OF LOCALLY MODERATE SNOW SHOWERS WILL AFFECT
CAMDEN...NORTHEASTERN GLOUCESTER...CENTRAL ATLANTIC...SOUTHERN
OCEAN...CENTRAL BURLINGTON...NORTHEASTERN CHESTER...SOUTH CENTRAL
BUCKS... NORTHEASTERN DELAWARE...MONTGOMERY AND PHILADELPHIA
COUNTIES...

* UNTIL 115 PM EST.

* AT 1159 AM EST...THESE SNOW SHOWERS WERE ALONG A LINE EXTENDING
  FROM POTTSTOWN TO CENTER CITY PHILADELPHIA TO MOUNT LAUREL...AND
  MOVING SOUTHEAST AT 40 MPH.

SOME PLACES, INCLUDING THE CITY OF PHILADELPHIA, COULD PICK UP A
QUICK HALF INCH OF SNOWFALL WITH THESE SNOW SHOWERS. ANY SNOW THAT
FALLS WILL STICK ON UNTREATED ROADS WITH TEMPERATURES IN THE UPPER
TEENS AND LOWER 20S. THE SNOW SHOWERS AND GUSTY WINDS COULD REDUCE
VISIBILITIES SUDDENLY TO AROUND A HALF MILE UNDER THIS BAND.

CONDITIONS CAN DETERIORATE RAPIDLY IN THESE SITUATIONS. BE PREPARED
FOR SNOW COVERED ROADS. SLOW DOWN AND ALLOW EXTRA TIME WHEN
TRAVELING EARLY THIS AFTERNOON.

LAT...LON 3966 7418 3969 7414 3958 7422 3958 7434
      3955 7427 3950 7434 3956 7441 3941 7440
      3942 7436 3949 7431 3947 7431 3939 7438
      3937 7447 3963 7492 4011 7563 4034 7557
      3987 7408
TIME...MOT...LOC 1659Z 294DEG 35KT 4028 7550 4001 7509 3970 7489

JRK

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 8:45 AM ESTSpecial Weather StatementPHIWarren75 min
Feb 13, 4:09 AM ESTSpecial Weather StatementPHIKent, Queen Anne's51 min
Feb 13, 5:01 AM ESTSpecial Weather StatementPHICaroline, Talbot59 min
Feb 13, 5:39 AM ESTSpecial Weather StatementPHISussex66 min

Nearby

Special Weather Statements in New Jersey, 2016Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.